# SDR 99UAL900469

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE OUTBOARD CHORD OF THE AFT CARGO DOOR LOWER SILL.  THE DAMAGED AREA WAS CUT OUT AND REPAIRED WITH A STRIP AND ANGLE REPAIR PER TIMCO REO-06703 REPAIR INSTRUCTIONS.  THE REPAIR WAS APPROVED BY FAA FORM 8110-3.
